MAUDE Adverse Event Report: PORIFEROUS, LLC SU-POR PATIENT SPECIFIC SURGICAL IMPLANT

PORIFEROUS, LLC SU-POR PATIENT SPECIFIC SURGICAL IMPLANT
Model Number 4353
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
An implant was explanted due to fracture.Another implant was placed within the same surgery with no complications reported.

Brand Name
SU-POR PATIENT SPECIFIC SURGICAL IMPLANT
Common Device Name
SU-POR PATIENT SPECIFIC SURGICAL IMPLANT
Manufacturer (Section D)
PORIFEROUS, LLC
535 pine road
suite 206
newnan GA 30263
Manufacturer (Section G)
PORIFEROUS, LLC
535 pine rd
suite 206
newnan GA 30263
Manufacturer Contact
krista bradstreet
535 pine rd
suite 206
newnan, GA 30263
7706833855
MDR Report Key20346551
Report Number3010781616-2024-00111
Device Sequence Number8023983
Product Code FWP
UDI-Device Identifier00815285021899
UDI-Public00815285021899
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152463
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2024
Device Model Number4353
Device Catalogue Number4353
Device Lot Number435319164063
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2024
Initial Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown